# SDR DL757021452

- Difficulty date: December 17, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 57,754 hours, 30,852 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Gouged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING PYLON MOD EO 6-70332-3AD, HOLE NR 65 IN RIGHT WING SIDE LOAD FITTING WAS GOUGED.  REPAIRED PER ER/A 389430-14AD.  REPAIR OVERSIZED HOLE TO REMOVE DAMAGE AND INSTALLED OVERSIZED FASTENER.
